# SDR HALA2020062300131

- Difficulty date: June 22, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 25,437 hours, 3,954 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Wire
- Condition: Loose
- Location: Fuel Vent Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  ON PDC FOUND ECAM MSG APU LP VALVE FAULT.// T/S PER A330 TSM 28-29-00-810-801A. REPLACED 6QF RELAY. NO HELP.  R/R APU LP FUEL SHUTOFF VALVE ACTUATOR PER A330 AMM 28-29. NO HELP. T/S PER A330 AWM 28-22-02 AND 28-29-02. FOUND LOOSE WIRE ON APU FUEL VENT SWITCH (8QC). RE-SECURED. OPS CK NML. AS PRECAUTION REMOVED AND REPLACED APU ECB REF A330 AMM 49-61. OK FOR SERVICE. MCC NOTIFIED.
